... there are no withdrawal symptoms. All the brain zaps, dizziness and a long etc... do not exist, he thinks I’m lying or exaggerating my symptoms. I have been off lexapro for 3 weeks, I was on it only for 1 week and quit cold turkey because my doctor only wanted me to increase the dosage and "see what happened". I had been on lexapro for 1 year in 2007 because of panic attacks. I winned slowly from 10mg/once a day by medical prescription. Everything was great until the brain zaps began 3 weeks after I was lexapro free. The zaps went away and suddenly a horrible dizziness and imbalance began. My general doctor said it was vertigo, so I took meds for that. The dizziness didn’t go away so I went back to the psychiatrist and he said it was my anxiety coming back. This time he prescribed cymbalta. I took it religiously for one year. My treatment came to an end and the doctor tapered it very slowly (it took me 3 months to tapper it completely). Everything was great until 3 months later when the dizziness came back. I called the psychiatrist and he said that now I had depression, wow!! I thought my problem was anxiety!!! Ok. I listened to him; he is supposed to be the expert. He put me on Lex again and I had terrible side effects, panic attacks, greater dizziness, fatigue and chest pain. He doubled the dose, and nothing, then he decided to change from Lexapro to Sertex, and it was worse.(I only took Sertex for 1 day 50mg) So he changed it again, but this time I said NO, and stopped cold turkey. I have been in all the withdrawal phases. You must know that at first I had only 2 panic attacks after a major surgery, and I was very scared so I accepted all the help I could get. I have never been depressive and had never before experienced anxiety until my surgery. I just want to know if anybody is totally Lexapro free and has a normal life again, are vision problems a withdrawal symptom?, how much do withdrawal symptoms last? and if there are any natural remedies to submit this horrible symptoms?. I thank you in advance for your comments.
Roni